American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57Mxx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Ilya Kapovich. Random length-spectrum rigidity for free groups. Proc. Amer. Math. Soc. 140 (2012) 1549-1560. MR 2869139.
Abstract, references, and article information
View Article: PDF

[2] Ian Agol and Yi Liu. Presentation length and Simon’s conjecture. J. Amer. Math. Soc. 25 (2012) 151-187. MR 2833481.
Abstract, references, and article information
View Article: PDF

[3] Jesse Johnson. Mapping class groups of medium distance Heegaard splittings. Proc. Amer. Math. Soc. 138 (2010) 4529-4535. MR 2680077.
Abstract, references, and article information
View Article: PDF

[4] Jesse Johnson. Stable functions and common stabilizations of Heegaard splittings. Trans. Amer. Math. Soc. 361 (2009) 3747-3765. MR 2491898.
Abstract, references, and article information
View Article: PDF

[5] Tahl Nowik. Immersions of surfaces into aspherical 3-manifolds. Trans. Amer. Math. Soc. 361 (2009) 1833-1852. MR 2465819.
Abstract, references, and article information
View Article: PDF

[6] Peter Ozsváth and Zoltán Szabó. Link Floer homology and the Thurston norm. J. Amer. Math. Soc. 21 (2008) 671-709. MR 2393424.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Ian Agol, Peter A. Storm and William P. Thurston; with an appendix by Nathan Dunfield. Lower bounds on volumes of hyperbolic Haken 3-manifolds. J. Amer. Math. Soc. 20 (2007) 1053-1077. MR 2328715.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Danny Calegari and Nathan M. Dunfield. An ascending HNN extension of a free group inside $\operatorname{SL}_{2} \mathbb{C}$. Proc. Amer. Math. Soc. 134 (2006) 3131-3136. MR 2231894.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Maxime Lagrange. Braiding minimal sets of vector fields. Proc. Amer. Math. Soc. 130 (2002) 3619-3629. MR 1920042.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] J. W. Cannon, W. J. Floyd and W. R. Parry. Twisted face-pairing 3-manifolds. Trans. Amer. Math. Soc. 354 (2002) 2369-2397. MR 1885657.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Stefano Vidussi. Seiberg-Witten invariants for manifolds diffeomorphic outside a circle. Proc. Amer. Math. Soc. 129 (2001) 2489-2496. MR 1823936.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Curtis T. McMullen. From dynamics on surfaces to rational points on curves. Bull. Amer. Math. Soc. 37 (2000) 119-140. MR 1713286.
Abstract, references, and article information
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1